International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 1, Part C

Parameter estimation of exponentiated generalized frechet distribution via bayesian approach


Author(s): Arun Kumar Rao and Himanshu Pandey

Abstract: In this paper, exponentiated generalized Frechet distribution is considered for Bayesian analysis. The expressions for Bayes estimators of the parameter have been derived under squared error, precautionary, entropy, K-loss, and Al-Bayyati’s loss functions by using quasi and gamma priors.

Pages: 216-222 | Views: 44 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Arun Kumar Rao, Himanshu Pandey. Parameter estimation of exponentiated generalized frechet distribution via bayesian approach. Int J Stat Appl Math 2021;6(1):216-222.
Call for book chapter
International Journal of Statistics and Applied Mathematics